# SDR R61A201609060512

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17012118*001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SEAL REST HAS CORROSION.  R & R AFT CARGO AFT CORNER SEAL REST REF SRM 51-40-02 AND AMM 20-10-07.  REFER TO ADDITIONAL TASK ENTRIES FOR WORK PERFORMED.  R & R AFT SEAL REST,  PN: 170-66807-401.  ACFT REMAINS AT FOR COMPLETION.
